# SDR FDEA201109163929

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 6,652 hours, 950 cycles
- Engine: Ge GE90110B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 136W11613
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, LOCK BAR FITTINGS DAMAGED BY CONTACT WITH LOADING BRIDGE; 3 PLACES, LOCATED AT LATCH NR 2 FWD AND LATCH NR 3 FWD AND AFT.   PERFORMED INTRIM REPAIR IAW EA G-5230-155420.  COMPLIED WITH EA G-5230-155430, PT 1, PT 2 TO BE ACCOMPLISHED.
